A note on traces of some holomorphic spaces on polyballsReport as inadecuate

A note on traces of some holomorphic spaces on polyballs - Download this document for free, or read online. Document in PDF available to download.

Journal of Function Spaces and Applications - Volume 8 2010, Issue 3, Pages 271-285

Bryansk University, Bryansk, Russia

Fakultet organizacionih nauka, Jove Ilića 154, Belgrade, Serbia

Received 1 January 2008

Academic Editor: Vakhtang Kokilashvili

Copyright © 2010 Hindawi Publishing Corporation.
This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We study a new trace problem for functions holomorphic on polyballs which generalize a known diagonal map problem for polydisk.
Also, we give descriptions of traces for several concrete functional classes on polyballs defined with the help of area operator or Bergman metric ball.

Author: Romi F.
Shamoyan and Olivera R.

Source: https://www.hindawi.com/


Related documents